Q. Is Heksi a narcotic? Can I get high after taking Heksi?
No, Heksi is not a narcotic. However, its hallucinogenic and euphoriant properties may make the people abuse its use.
Q. Does Heksi make you drowsy?
Yes, Heksi may cause drowsiness in some cases. Some people may even experience difficulty in falling asleep. Do not drive or operate heavy machinery when you experience drowsiness or if it causes blurring of vision, dizziness, mild nausea and mental confusion.
Q. What happens if more than the recommended doses of Heksi are taken?
Taking more than the recommended doses of Heksi may cause flushing of the skin, nausea, vomiting, dilated pupils, increased heartbeat, rapid respiration, fever, increase in blood pressure, and dryness of mouth, tongue and skin. A rash may appear on the face or upper trunk. You may also experience restlessness, confusion, hallucinations, paranoid and psychotic reactions, incoordination, delirium (a state of mental confusion and emotional disruption) and occasionally convulsions.
Q. Does Heksi cause weight gain?
Yes, Heksi may cause weight gain. If you are concerned about your weight gain, consult a dietician for diet plan, exercise regularly, and eat a healthy and nutritious diet.
No, Heksi should not be crushed. It should be swallowed as a whole with a glass of water. Consult your doctor if you are not sure about how to take this medicine.
Q. Can I take Heksi with food?
Heksi may be taken before or after meals according to the effects experienced by the patient. If Heksi tends to dry the mouth excessively, it may be better to take it before meals, unless it causes nausea. If taken after meals, it may cause induced thirst which can be reduced by peppermint, chewing gum, or water.
Q. For how long do I need to take Heksi?
You should continue taking Heksi as long as your doctor advises you. In some cases, the use of Heksi may continue indefinitely. Such patients are often kept under careful observation for a longer period of time.
Q. What if I stop taking Heksi abruptly?
You should not stop taking Heksi without consulting your doctor as your symptoms may get worse. If you feel your dose needs to be lowered, then consult your doctor who will reduce your dose gradually.